MathSciNet Relay Station
MathSciNet bibliographic data
MR948073 65M10 (35Q20)
Goodman, Jonathan; Lax, Peter D. On dispersive difference schemes. I. Comm. Pure Appl. Math. 41 (1988), no. 5, 591–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement